# SDR UPS97824419

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3649114
- Condition: Cracked
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 920 RBL 65, SUB FLOOR FITTING IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW SRM 51-3-0, 51-1-20D, AND DHC SK-701-042.
